# SDR 2009FA0000278

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: General aviation
- Aircraft: N90ME
- Make and model: Beech C90
- Aircraft serial: LJ661
- Aircraft time: 11,973 hours, 15,598 cycles
- Engine: Pwa PT6A20A
- Engine time: 11,475 hours, 14,997 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Part time: 11,475 hours, 14,997 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, A

## Discrepancy

APPROX 30 MINUTES INTO FLIGHT, WHILE CRUISING AT 17,000 MSL, RT ENGINE MADE UNUSUAL NOISE, FLAMES WERE SEEN FROM EXHAUST DUCTS, ENGINE WAS SHUTDOWN.  CREW DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING.  ASSISTANCE WAS REQUIRED DUE TO DIFFICULTY WHILE TAXING ON ONE ENGINE.  FAILURE IS BELIEVED TO BE CONTAINED IN THE POWER SECTION OF THE ENGINE.  IT IS UNKNOWN AT THIS TIME WHICH COMPONENT MAY HAVE FAILED. UPON REMOVAL OF ENGINE FURTHER INVESTIGATION WILL BE PERFORMED.
